Back Pain Home > Flexeril Overdose
If you take too much Flexeril, overdose symptoms may include confusion, hallucinations, and seizures. The specific effects of a Flexeril overdose will vary depending on how much Flexeril was taken and whether it was taken with other substances. Taking Flexeril with alcohol or other prescription medications increases the risk of dangerous overdose symptoms. Treatment for a Flexeril overdose may include administering certain medicines, "pumping the stomach," and using supportive care.
Can You Take Too Much Flexeril?Flexeril® (cyclobenzaprine hydrochloride) is a muscle relaxant that is only available by prescription. A Flexeril overdose can be quite dangerous. The specific effects of an overdose will vary depending on a number of factors, including the Flexeril dosage and whether it was taken with any other medications or substances.
Flexeril Overdose SymptomsIf a person overdoses on Flexeril, the symptoms can vary. Some of the most commonly reported symptoms of a Flexeril overdose include:
- A rapid heart rate (tachycardia).
Other possible Flexeril overdose symptoms may include:
- Shakiness (tremors)
- Coordination problems
- High blood pressure (hypertension)
- Slurred speech
- Nausea and vomiting
- An irregular heart rhythm (arrhythmia)
- Chest pain
- Cardiac arrest
- Loss of life.
Combining Flexeril with alcohol or other prescription medications increases the risk of dangerous overdose symptoms.